MathSciNet Relay Station
MathSciNet bibliographic data
MR1166002 (93h:40001) 40A20
Wermuth, Edgar M. E. Some elementary properties of infinite products. Amer. Math. Monthly 99 (1992), no. 6, 530–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement